# SDR SWAA2025081199349

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8940Q
- Make and model: Boeing 737-8
- Aircraft serial: 42583
- Aircraft time: 1,446 hours, 780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT @ FLIGHT ATTENDANT STATION D FLASHING RED.   R & R ATTENDANT FLASHLIGHT BATTERY REF AMM 25-64-00; OPS CHK GOOD.
